A case of narcolepsy with attacks of cataplexy, parahypnotic paralysis and hypnagogic hallucinations

I. Gladych-Kielc, Zbigniew K Wszolek

Research output: Contribution to journalArticle

Abstract

A case of narcolepsy with attacks of cataplexy, parahypnotic paralysis and hypnagogic hallucination is reported. Attention is called to favourable effects of imipramine on parahypnotic paralysis and hypnagogic hallucinations.

Original languageEnglish (US)
Pages (from-to)1775-1776
Number of pages2
JournalWiadomosci Lekarskie
Volume32
Issue number24
StatePublished - 1979
Externally publishedYes

Fingerprint

Cataplexy
Narcolepsy
Hallucinations
Paralysis
Imipramine

ASJC Scopus subject areas

  • Engineering(all)

Cite this

A case of narcolepsy with attacks of cataplexy, parahypnotic paralysis and hypnagogic hallucinations. / Gladych-Kielc, I.; Wszolek, Zbigniew K.

In: Wiadomosci Lekarskie, Vol. 32, No. 24, 1979, p. 1775-1776.

Research output: Contribution to journalArticle

@article{c819290af75b4f68ad8fab8f81369c1e,
title = "A case of narcolepsy with attacks of cataplexy, parahypnotic paralysis and hypnagogic hallucinations",
abstract = "A case of narcolepsy with attacks of cataplexy, parahypnotic paralysis and hypnagogic hallucination is reported. Attention is called to favourable effects of imipramine on parahypnotic paralysis and hypnagogic hallucinations.",
author = "I. Gladych-Kielc and Wszolek, {Zbigniew K}",
year = "1979",
language = "English (US)",
volume = "32",
pages = "1775--1776",
journal = "Wiadomosci Lekarskie",
issn = "0043-5147",
publisher = "Fundacja Lekarzy Polskich-Pro-Medica",
number = "24",

}

TY - JOUR

T1 - A case of narcolepsy with attacks of cataplexy, parahypnotic paralysis and hypnagogic hallucinations

AU - Gladych-Kielc, I.

AU - Wszolek, Zbigniew K

PY - 1979

Y1 - 1979

N2 - A case of narcolepsy with attacks of cataplexy, parahypnotic paralysis and hypnagogic hallucination is reported. Attention is called to favourable effects of imipramine on parahypnotic paralysis and hypnagogic hallucinations.

AB - A case of narcolepsy with attacks of cataplexy, parahypnotic paralysis and hypnagogic hallucination is reported. Attention is called to favourable effects of imipramine on parahypnotic paralysis and hypnagogic hallucinations.

UR - http://www.scopus.com/inward/record.url?scp=0018653569&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018653569&partnerID=8YFLogxK

M3 - Article

C2 - 545899

AN - SCOPUS:0018653569

VL - 32

SP - 1775

EP - 1776

JO - Wiadomosci Lekarskie

JF - Wiadomosci Lekarskie

SN - 0043-5147

IS - 24

ER -